# SDR SWAA2022013135942

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8646H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 18,301 hours, 7,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD IS CRACKED FROM LOWER EDGE .5' IN LENGTH. AND LOCATED 5' FROM FWD EDGE OF THE THRESHOLD. / ACCOMPLISHED REPAIR 53EA-04038.
